# SDR FDEA202007201587

- Difficulty date: July 20, 2020
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 61,287 hours, 24,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 375 Rbl 37
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN, FWD RT WET AREA, CORROSION AT O2 LINE FEED THROUGH BS 375, RBL 37.  REMOVED O2 LINE IAW AMM 53-11-00-2 & 20-11-00-2.  REMOVED O2 PLATE IAW SRM 51-40-02.  FABRICATED A NEW O2 PLATE IAW DWG 3516, REV -. INSTALLED THE NEW O2 PLATE IAW DWG 3516 REV - & SRM 51-40-02.  REINSTALLED AND LEAK CHECKED O2 LINE IAW AMM 35-11-00-2 & 20-11-00-2.
